CureZone   Log On   Join
Re: New allergy to vaseline ???
 
longterm Views: 1,446
Published: 4 years ago
 
This is a reply to # 2,380,935

Re: New allergy to vaseline ???


I think your post is one of the most informative. You wrote "My doctor told me that if the cause was allergy the steroid cream would have helped(in my case it didn't have any effect)."

In my case, a steroid cream temporarily healed my lips quickly. So, the cause of my EC must have been an allergy.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.688 sec, (1)